Research Repository

Approximating the Stieltjes integral via a weighted trapezoidal rule with applications

Dragomir, Sever S and Fedotov, I (2013) Approximating the Stieltjes integral via a weighted trapezoidal rule with applications. Mathematical and Computer Modelling, 57 (3-4). pp. 602-611. ISSN 0895-7177 (print) 1872-9479 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25447, ResPubID26660, Stieltjes integral, Riemann integral, generalised trapezoid inequality, selfadjoint operators, functions of selfadjoint operators, spectral representation, Hilbert spaces
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 21 Jan 2014 23:50
Last Modified: 09 Sep 2014 06:07
URI: http://vuir.vu.edu.au/id/eprint/23482
DOI: https://doi.org/10.1016/j.mcm.2012.07.023
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar